DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4979

Title: Weighted deformation theorem for normal currents
Authors: Takamura, Hiroyuki
Abstract: ある種の非退化変分問題に対しては幾何学的測度論によって最良の結果が得られる。そのとき中心的な役割を果たすのが変形定理である。しかし実際、数理物理に現れる変分問題には退化したものが多い。したがってそれらを解くには変形定理自身の退化版を作るのが第1歩である。本論文では幾何学的測度論の基本定理である変形定理を、ある領域で退化しているような重みの付いた形で証明することに成功した。得られた結果には、重みが次元を反映していなければならないという、幾何学的にも自然な現象が見られる。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/Yes
Solo/Joint Author(s): 単著/solo
Published journal or presented
academic conference: 
Adv. Math. Sci. Appl.
Volume: 2
Spage: 271
Epage: 296
Date: 1993
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace